# SDR IXXA20151102079

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 53,021 hours, 40,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 18437
- Condition: Dislodged
- Location: Cabin
- Part time: 1,155 hours, 643 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, TWO DESCENT DEVICES DISLODGED FROM EMER ESCAPE.  R & R TWO DISLODGED EMER DESCENT DEVICES IAW AMM 25-61-03.  NO ADDITIONAL DEFECTS WERE NOTED, ACFT RELEASED TO SERVICE.
